# SDR 2013FA0000761

- Difficulty date: September 27, 2013
- Submitted: December 19, 2013
- Operation: General aviation
- Make and model: Urocop EC120B
- System (JASC): 6220 · Main Rotor Head
- Part: Scissor Link
- Part number: C623A2005103
- Part serial: BRY657
- Condition: Misoverhauled
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCISSOR LINK FAILED CLEARANCE CHECK.
